# SDR ENHA20241205001

- Difficulty date: November 29, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N13AV
- Make and model: Gippld GA8
- Aircraft serial: GA803028
- Engine: Lyc IO540K1A5
- Engine time: 1,048 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT PILOT NOTICED THE ENGINE HAD AN OIL LEAK.  MAINTENANCE INSPECTED AND DETERMINED THAT THE CRANKCASE NEAR NUMBER 6 CYLINDER WAS CRACKED NEAR THE FORWARD UPPER CYLINDER HOLD DOWN STUD.
